Epidemic spreading on random surfer networks with optimal interaction radius

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)344-353
Journal / PublicationCommunications in Nonlinear Science and Numerical Simulation
Volume56
Online published21 Jun 2017
Publication statusPublished - Mar 2018
Externally publishedYes

Abstract

In this paper, the optimal control problem of epidemic spreading on random surfer heterogeneous networks is considered. An epidemic spreading model is established according to the classification of individual’s initial interaction radii. Then, a control strategy is proposed based on adjusting individual’s interaction radii. The global stability of the disease free and endemic equilibrium of the model is investigated. We prove that an optimal solution exists for the optimal control problem and the explicit form of which is presented. Numerical simulations are conducted to verify the correctness of the theoretical results. It is proved that the optimal control strategy is effective to minimize the density of infected individuals and the cost associated with the adjustment of interaction radii.

Research Area(s)

  • Epidemic spreading, Random surfer networks, Optimal control, Heterogeneous networks